# SDR MYWA110132

- Difficulty date: December 17, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N742MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 27,625 hours, 11,330 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  LEFT ENG BLEED TRIPPED JUST BEFORE TOP OF CRUISE.  ACCOMPLISHED HEALTH CHECK ON NR 1 ENGINE IAW B737-800 M/M 36-11-00 FOUND PRECOOLER VALVE AT FAULT REMOVED AND REPLACED NR 1 ENGINE PRECOOLER VALVE IAW B737-800 M/M 36-12-02, OPS CHECK NORMAL.
